On the Exceptional Tangents to a Smooth, Plane Curve.
Mathematische Zeitschrift, Tome 125 (1972), pp. 359-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__125_171713,
author = {Birger Iversen},
title = {On the {Exceptional} {Tangents} to a {Smooth,} {Plane} {Curve.}},
journal = {Mathematische Zeitschrift},
pages = {359--360},
year = {1972},
volume = {125},
zbl = {0232.14012},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__125_171713/}
}
Birger Iversen. On the Exceptional Tangents to a Smooth, Plane Curve.. Mathematische Zeitschrift, Tome 125 (1972), pp. 359-360. http://geodesic.mathdoc.fr/item/MZ_1972__125_171713/